# SDR AALA202109135849

- Difficulty date: August 19, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 800-847 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB OF AFT CARGO DOOR THRESHOLD BETWEEN STA 800 AND STA 847 AT STR 26L, MEASURING L=54.0 IN, W=1.0 IN, D=0.007 IN. REPLACED WEB WITH NEW IAW SRM 51-40-02.
